# SDR MASA200601815

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 11,108 hours, 10,356 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916505
- Part serial: 0947
- Condition: Failed
- Location: Spoilers
- Part time: 11,129 hours, 10,372 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7293 ORD - FLT SPOILERS FAULT STATUS MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED SECU.
